×

zbMATH — the first resource for mathematics

Found 108 Documents (Results 1–100)

100
MathJax
Boucherie, Richard J. (ed.) et al., Queueing networks. A fundamental approach. New York, NY: Springer (ISBN 978-1-4419-6471-7/hbk; 978-1-4419-6472-4/ebook). International Series in Operations Research & Management Science 154, 461-487 (2011).
MSC:  60K25 90B22 90B15
PDF BibTeX XML Cite
Full Text: DOI
Agrawal, Prathima (ed.) et al., Wirelesse communications. Invited papers based on the presentations at the IMA summer school program on wireless communications, University of Minnesota, June 22 – July 1, 2005. New York, NY: Springer (ISBN 0-387-37269-5/hbk). The IMA Volumes in Mathematics and its Applications 143, 177-197 (2007).
PDF BibTeX XML Cite
Kumar, P. R. (ed.) et al., Discrete event systems, manufacturing systems, and communication networks. Based on the proceedings of a workshop that was an integral part of the 1992-93 IMA program on control theory, held at the University of Minnesota, Minneapolis, MN, USA. New York, NY: Springer-Verlag. IMA Vol. Math. Appl. 73, 243-253 (1995).
PDF BibTeX XML Cite
Vladivostok: Vychislitel’nyj Tsentr Dal’nevostochnogo Otdeleniya AN SSSR. 117 p. R. 0.40 (1989).
Reviewer: L.Faibusovich
PDF BibTeX XML Cite
J. Sov. Math. 47, No. 1, 2319-2326 (1989); translation from Probl. Ustojch. Stokhasticheskikh Modelej 1986, 54-62 (1986).
Reviewer: E.A.van Doorn
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software